# SDR N6WA2021062202

- Difficulty date: June 22, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N571GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10116
- Aircraft time: 40,516 hours, 30,299 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Bs 549 S18r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION BY FS549 STGR18 LH FWD AND AFT ATTACH BACKETS. INSTALLED FRAME REPAIR PER REO 670-53-31-666
